Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below the Treatment boards. https://www.peyroniesforum.net/index.php/topic,16512.0.html

Pages: [1]   Go Down

Author Topic: Second shot lots of bruising swelling and discolored  (Read 2442 times)

0 Members and 1 Guest are viewing this topic.

northandeast

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 6
Second shot lots of bruising swelling and discolored
« on: June 11, 2015, 01:35:53 PM »

I had my second shot yesterday and I pretty swollen and discolored. I am home from work today taking it easy. Wearing anything other than lose shorts is painful. Any advice?
Logged

nemo

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 890
Re: Second shot lots of bruising swelling and discolored
« Reply #1 on: June 11, 2015, 02:58:18 PM »

Are you talking about Xiaflex or Verapamil? Please elaborate.

Nemo
Logged
51 yrs. old, multiple auto-immune conditions. First episode of Peyronies Disease in 2002. Recurred a couple times since. Over the years I have tried Topical Verapamil, Iontophoresis, all the supps and Cialis + Pentoxifylline. Still functional, always worried.

northandeast

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 6
Re: Second shot lots of bruising swelling and discolored
« Reply #2 on: June 11, 2015, 09:40:06 PM »

Xiaflex

I had my first shot on Monday very mild bruising. Really no problems at all

Had my second shot on Wednesday. On my way home I stopped to use the rest room and noticed that the color on one side of the wrap was becoming very dark so I loosened the wrap (probably a mistake). By the time I got home I was very discolored and lots of swelling. I went to the emergency room. The urologist on call did not seem to alarmed. He wrapped me lightly and suggested I call my urologist in the morning.

Spoke with urologist today. He was not alarmed and said this was not uncommon. He told me to keep my feet elevated for a couple of days.  He said I would probably be OK in two weeks or less. If I wanted to come in and he would take a look. No modeling until this has cleared up. I am much better tonight however wearing anything other than loose shorts is impossible. Funny thing it sort of itches.

Any suggestions on how to be more comfortable until this passes would be much appreciated
Logged

james1947

  • Major Contributor
  • ****
  • Country: ro
  • Offline Offline
  • Gender: Male
  • Posts: 6616
  • Age 71. Peyronies from January 2009
Re: Second shot lots of bruising swelling and discolored
« Reply #3 on: June 11, 2015, 09:52:07 PM »

Can't answer to your question northandeast as I didn't made Xiaflex shots.
But I moved your topic here to have continuity.
On the introductory board we are closing the topics after 10 posts.


James
Logged
Age 71, Peyronies from Jan 2009 following penis fracture during sex. Severe Erectile Dysfunction.
Lost 2" length and a lot of girth. Late start, still VED, Cialis & Pentox helped. Prostate surgery 2014.
Got amazing support on the forum

LWillisjr

  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 3089
  • 66 y/o - 14 yrs Peyronies free
Re: Second shot lots of bruising swelling and discolored
« Reply #4 on: June 13, 2015, 10:18:37 AM »

I had Varapamil injections with similar results. Would use ice packs for a few day following each one. Some swelling and lots of bruising. Took about a week to get back to normal.
Logged
Developed peyronies 2007 - 70 degree dorsal
Traction/MEDs/Injections/Surgery 2008
66y/o  14 years Peyronies free
My History
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
1165 Views
Last post October 21, 2015, 07:31:59 PM
by charlie44
7 Replies
2410 Views
Last post September 10, 2019, 09:38:28 PM
by bentbigd
2 Replies
1352 Views
Last post July 19, 2019, 08:51:47 PM
by Fernapal